# SDR UALA2009102203293

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 38,628 hours, 4,641 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 210011
- Condition: Broken
- Location: Switch Guard
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EEL LIGHTING FLASHES ON AND OFF.  FOUND SPRING ON EMERGENCY LIGHT SWITCH GUARD AT 1L JUMPSEAT BROKEN.  REPLACED SWITCH GUARD.
